Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Multipliers of closed ideals of $L^p \left({D^\infty}\right)$


Author: Daniel M. Oberlin
Journal: Bull. Amer. Math. Soc. 81 (1975), 479-481
MSC (1970): Primary 42A18; Secondary 43A75
DOI: https://doi.org/10.1090/S0002-9904-1975-13791-8
MathSciNet review: 0370061
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A18, 43A75

Retrieve articles in all journals with MSC (1970): 42A18, 43A75


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13791-8